# SDR DATA2020040700000

- Difficulty date: November 14, 2019
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N733CH
- Make and model: Stbros SD360
- Aircraft serial: SH3733
- Aircraft time: 21,470 hours, 26,079 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Component: Wing, Stbros
- Component part number: SD32300010002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DEICE BOOT REMOVAL VARIOUS AREAS OF SURFACE CORROSION WAS DISCOVERED ON LEFT AND RIGHT WING SKINS. LEFT AND RIGHT OUTBOARD WINGS WERE REPLACED WITH SERVICEABLE WINGS. MDW 63103 ITEM 1.
